# SDR HNAA2025111700739

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 45,528 hours, 42,164 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE WAS AT 300 CABIN RATE DIDNT INCREASE IN CLIMB IN AUTO MODE.  PERFORMED FUNCTIONAL TEST OF PRESSURE CONTROL SYSTEM IN AUTOMATIC MODE PER AMM 21-31-00. CHECKED GOOD, NO DEFECTS NOTED AT THIS TIME. CLEAR MEL 21-12-3.     PRESS CONTROL AUTO AND MANUAL
